Symmetries of space-time and geodesic symmetries

Diego Del-Castillo-Negrete, Sergio Hojman

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


It is shown how to construct symmetries of the geodesic equation starting from space-time symmetries. The constants of motion associated with space-time symmetries are recovered and a few new ones are found using non-Noetherian conservation theorems. Explicit examples are presented.

Original languageEnglish
Pages (from-to)2211-2216
Number of pages6
JournalJournal of Mathematical Physics
Issue number9
StatePublished - 1990


Dive into the research topics of 'Symmetries of space-time and geodesic symmetries'. Together they form a unique fingerprint.

Cite this